# SDR 08FDEA04862

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65672313
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT FWD FRAME CLOSURE WEB FWD LOWER ANGLE STIFFENER   CRACKED AT 4 LOWER INTERCOSTAL CUTOUTS BS 555.  REMOVED CRACKED STIFFENER, FABRICATED NEW STIFFENER, BACK DRILLED TRIMMED TO FIT.  ALSO, FABRICATED NEW FRAME CLIP FOR NEW STIFFENER, CLASSIFIED AS A MINOR   REPAIR.  ALSO, FABRICATED DOUBLER FOR NEW END OF STIFFENER FOR ALIGNMENT OF HOLES, REF DWG 65-67231, DWG 69-4745-3, AND SRM 51-40-3P 2-6.
